메뉴 건너뛰기




Volumn 56, Issue 1, 2000, Pages 199-203

A multiple imputation approach to Cox regression with interval-censored data

Author keywords

Asymptotic normal data augmentation; NPMLE; Poor man's data augmentation; Proportional hazards model

Indexed keywords

MAXIMUM LIKELIHOOD ESTIMATION;

EID: 0034100673     PISSN: 0006341X     EISSN: None     Source Type: Journal    
DOI: 10.1111/j.0006-341X.2000.00199.x     Document Type: Article
Times cited : (120)

References (24)
  • 2
    • 0023034110 scopus 로고
    • A proportional hazards model for interval-censored failure time data
    • Finkelstein, D. M. (1986). A proportional hazards model for interval-censored failure time data. Biometrics 42, 845-854.
    • (1986) Biometrics , vol.42 , pp. 845-854
    • Finkelstein, D.M.1
  • 3
    • 0022305939 scopus 로고
    • A semiparametric model for regression analysis of interval-censored failure time data
    • Finkelstein, D. M. and Wolfe, R. A. (1985). A semiparametric model for regression analysis of interval-censored failure time data. Biometrics 41, 933-945.
    • (1985) Biometrics , vol.41 , pp. 933-945
    • Finkelstein, D.M.1    Wolfe, R.A.2
  • 4
    • 32344451707 scopus 로고
    • Maximum likelihood for interval censored data: Consistency and computation
    • Gentleman, R. and Geyer, C. J. (1994). Maximum likelihood for interval censored data: Consistency and computation. Biometrika 81, 618-623.
    • (1994) Biometrika , vol.81 , pp. 618-623
    • Gentleman, R.1    Geyer, C.J.2
  • 5
    • 0032430417 scopus 로고    scopus 로고
    • A Markov chain Monte Carlo EM algorithm for analyzing interval-censored data under the Cox proportional hazards model
    • Goggins, W. B., Finkelstein, D. M., Schoenfeld, D. A., and Zaslavsky, A. M. (1998). A Markov chain Monte Carlo EM algorithm for analyzing interval-censored data under the Cox proportional hazards model. Biometrics 54, 1498-1507.
    • (1998) Biometrics , vol.54 , pp. 1498-1507
    • Goggins, W.B.1    Finkelstein, D.M.2    Schoenfeld, D.A.3    Zaslavsky, A.M.4
  • 8
    • 0001055050 scopus 로고    scopus 로고
    • Interval censored survival data: A review of recent progress
    • D. Y. Lin and T. R. Fleming (eds), New York: Springer-Verlag
    • Huang, J. and Wellner, J. A. (1997). Interval censored survival data: A review of recent progress. In Proceedings of the First Seattle Symposium in Biostatistics: Survival Analysis, D. Y. Lin and T. R. Fleming (eds), 123-169. New York: Springer-Verlag.
    • (1997) Proceedings of the First Seattle Symposium in Biostatistics: Survival Analysis , pp. 123-169
    • Huang, J.1    Wellner, J.A.2
  • 9
    • 0031455187 scopus 로고    scopus 로고
    • Hazard regression with interval censored data
    • Kooperberg, C. and Clarkson, D. B. (1997). Hazard regression with interval censored data. Biometrics 53, 1485-1494.
    • (1997) Biometrics , vol.53 , pp. 1485-1494
    • Kooperberg, C.1    Clarkson, D.B.2
  • 10
    • 0032579584 scopus 로고    scopus 로고
    • Tutorial in biostatistics: Methods for interval-censored data
    • Lindsey, J. C. and Ryan, L. M. (1998). Tutorial in biostatistics: Methods for interval-censored data. Statistics in Medicine 17, 219-238.
    • (1998) Statistics in Medicine , vol.17 , pp. 219-238
    • Lindsey, J.C.1    Ryan, L.M.2
  • 12
    • 0033475250 scopus 로고    scopus 로고
    • Extending the iterative convex minorant algorithm to the Cox model for interval censored data
    • Pan, W. (1999). Extending the iterative convex minorant algorithm to the Cox model for interval censored data. Journal of Computational and Graphical Statistics 8, 109-120.
    • (1999) Journal of Computational and Graphical Statistics , vol.8 , pp. 109-120
    • Pan, W.1
  • 13
    • 85153319929 scopus 로고    scopus 로고
    • A two-sample test with interval censored data via multiple imputation
    • in press
    • Pan, W. (1999). A two-sample test with interval censored data via multiple imputation. Statistics in Medicine, in press.
    • (1999) Statistics in Medicine
    • Pan, W.1
  • 14
    • 0033619695 scopus 로고    scopus 로고
    • Linear regression for bivariate censored data via multiple imputation
    • in press
    • Pan, W. and Kooperberg, C. (1999). Linear regression for bivariate censored data via multiple imputation. Statistics in Medicine, in press.
    • (1999) Statistics in Medicine
    • Pan, W.1    Kooperberg, C.2
  • 15
    • 0002602431 scopus 로고
    • Experimental survival curves for interval-censored data
    • Peto, R. (1973). Experimental survival curves for interval-censored data. Applied Statistics 22, 86-91.
    • (1973) Applied Statistics , vol.22 , pp. 86-91
    • Peto, R.1
  • 17
    • 0001067763 scopus 로고    scopus 로고
    • Rank-based inference in the proportional hazards model for interval censored data
    • Satten, G. (1996). Rank-based inference in the proportional hazards model for interval censored data. Biometrika 83, 355-370.
    • (1996) Biometrika , vol.83 , pp. 355-370
    • Satten, G.1
  • 18
    • 0032337536 scopus 로고    scopus 로고
    • Inference based on imputed failure times for the proportional hazards model with interval censored data
    • Satten, G., Datta, S., and Williamson, J. M. (1998). Inference based on imputed failure times for the proportional hazards model with interval censored data. Journal of the American Statistical Association 93, 318-327.
    • (1998) Journal of the American Statistical Association , vol.93 , pp. 318-327
    • Satten, G.1    Datta, S.2    Williamson, J.M.3
  • 19
    • 0007071163 scopus 로고
    • Asymptotic results for multiple imputation
    • Schenker, N. and Welsh, A. H. (1988). Asymptotic results for multiple imputation. Annals of Statistics 16, 1550-1566.
    • (1988) Annals of Statistics , vol.16 , pp. 1550-1566
    • Schenker, N.1    Welsh, A.H.2
  • 21
    • 0023288784 scopus 로고
    • An application of imputation to an estimation problem in grouped lifetime analysis
    • Tanner, M. A. and Wong, W. H. (1987b). An application of imputation to an estimation problem in grouped lifetime analysis. Technometrics 29, 23-32.
    • (1987) Technometrics , vol.29 , pp. 23-32
    • Tanner, M.A.1    Wong, W.H.2
  • 22
    • 0001087235 scopus 로고
    • The empirical distribution function with arbitrarily grouped, censored and truncated data
    • Turnbull, B. W. (1976). The empirical distribution function with arbitrarily grouped, censored and truncated data. Journal of the Royal Statistical Society, Series B 38, 290-295.
    • (1976) Journal of the Royal Statistical Society, Series B , vol.38 , pp. 290-295
    • Turnbull, B.W.1
  • 23
    • 0026334010 scopus 로고
    • Applications of multiple imputation to the analysis of censored regression data
    • Wei, G. C. G. and Tanner, M. A. (1991). Applications of multiple imputation to the analysis of censored regression data. Biometrics 47, 1297-1309.
    • (1991) Biometrics , vol.47 , pp. 1297-1309
    • Wei, G.C.G.1    Tanner, M.A.2
  • 24
    • 79953752268 scopus 로고
    • Regression analysis of multivariate incomplete failure time data by modeling marginal distributions
    • Wei, L. J., Lin, D. Y., and Weissfeld, L. (1989). Regression analysis of multivariate incomplete failure time data by modeling marginal distributions. Journal of the American Statistical Association 84, 1065-1073.
    • (1989) Journal of the American Statistical Association , vol.84 , pp. 1065-1073
    • Wei, L.J.1    Lin, D.Y.2    Weissfeld, L.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.